| Model Number |
CNWET3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient experienced poor mid and near visual acuity.As a result, the lens was explanted and replaced with a different lens during a secondary procedure.The clinical reason for the explant was documented as mechanical complications.Additional information was requested.
Additional Manufacturer Narrative
Additional information provided in b.5., b.6., d.10., and h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury caused by our company's product.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient experienced poor mid and near visual acuity.As a result, the lens was explanted and replaced with a different lens during a secondary procedure.The clinical reason for the explant was documented as mechanical complications.Additional information was received indicating that a company lens 15.5d lens was explanted and replaced with a company 17.5d lens.